I started taking Humira in mid-February. !!! So far, so good. But there are a couple of "side-effects" that I wonder if they're really side-effects or coincidental. After my first two shots, about two days later, I'd suffer a quick migraine. My doctor says since it happened a few days after the shots, it likely wasn't a side-effect.
Now ... here's the other side-effect I'm embarrased to mention. Herpes. Does anyone else suffer from a herpes outbreak shortly after their Humira injection? After the first dose of Humira, I definately suffered from an outbreak. After the second dose, there was no actual outbreak, but a "feeling" that something was brewing down there.
My GI says since Humira suppresses the immune system, it sounds reasonable that there might be an increase in herpes activities. But, he says he doesn't know enough about herpes - or the medication (Valtrex) used to treat it. I'm to keep an eye on it and call if I continue to have outbreaks.
Just curious if there's anyone else that has experienced this. ???